| Model Number |
N/A |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Fall (1848); Failure of Implant (1924); Pain (1994)
| Date of Event |
11/24/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient fell approximately two months following left partial knee arthroplasty after feeling unstable.X-rays were taken and no intervention was required.The patient remained generally dissatisfied, but demonstrated improvement in pain and function.No additional patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona partial knee cemented femur size 3 left medial catalog#: 42558000301, lot#: 63690609, persona partial knee tibial cemented size h left medial catalog#: 42538000801, lot#: 63673971, unknown palacos bone cement catalog#: ni lot #: ni.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001825034-2023-00547, 0001825034-2023-00548, 0001822565-2023-00759.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The reported event was confirmed through review of medical records.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.